Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1708
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKılıç, Emrah-
dc.contributor.authorAkkuş, İlker-
dc.contributor.authorÖmür, Neşe-
dc.contributor.authorUlutaş, Yücel Türker-
dc.date.accessioned2019-07-04T14:19:43Z
dc.date.available2019-07-04T14:19:43Z
dc.date.issued2015-
dc.identifier.citationKilic, E., Akkus, I., Omur, N., & ULUTAS, Y. T. (2015). FORMULAS FOR BINOMIAL SUMS INCLUDING POWERS OF FIBONACCI AND LUCAS NUMBERS. UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 77(4), 69-78.en_US
dc.identifier.issn1223-7027-
dc.identifier.urihttps://www.scientificbulletin.upb.ro/rev_docs_arhiva/full4a0_711946.pdf-
dc.identifier.urihttps://hdl.handle.net/20.500.11851/1708-
dc.description.abstractRecently Prodinger [2] proved general expansion formulas for sums of powers of Fibonacci and Lucas numbers. In this paper, we will prove general expansion formulas for binomial sums of powers of Fibonacci and Lucas numbers.en_US
dc.language.isoenen_US
dc.publisherPolitechnica University of Bucharesten_US
dc.relation.ispartofUniversity Politehnica Of Bucharest Scientific Bulletin-Serıes A-Applied Mathematics And Physicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectFibonacci and Lucas numbersen_US
dc.subjectbinomial sumsen_US
dc.subjectpowersen_US
dc.titleFormulas for binomial sums including powers of fibonacci and lucas numbersen_US
dc.typeArticleen_US
dc.departmentFaculties, Faculty of Science and Literature, Department of Mathematicsen_US
dc.departmentFakülteler, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.identifier.volume77en_US
dc.identifier.issue4en_US
dc.identifier.startpage69en_US
dc.identifier.endpage78en_US
dc.identifier.wosWOS:000369178600007-
dc.identifier.scopus2-s2.0-85002793307-
dc.institutionauthorKılıç, Emrah-
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.identifier.scopusqualityQ3-
dc.identifier.wosqualityQ3-
item.fulltextNo Fulltext-
item.languageiso639-1en-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
item.openairetypeArticle-
item.grantfulltextnone-
crisitem.author.dept07.03. Department of Mathematics-
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection
Show simple item record



CORE Recommender

WEB OF SCIENCETM
Citations

6
checked on Nov 9, 2024

Page view(s)

108
checked on Mar 31, 2025

Google ScholarTM

Check





Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.